# SDR 9715581149

- Difficulty date: August 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N149US
- Make and model: Doug DC-10-40
- Aircraft serial: 46758
- Engine: Pwa JT9D20J
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Unit
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Stage of operation: LD
- Nature of condition: M, J
- Precautionary procedure: E

## Discrepancy

DURING LANDING ROLLOUT, THE NR 3 ENGINE THRUST REVERSER DID NOT STOW.  THE NR 3 ENGINE EGT CLIMBED TO 920C AND THE ENGINE WAS SHUT DOWN.  MAINTENANCE INSPECTED THE ENGINE PER MM 70-00-00.  EGT WAS WITHIN LIMITS AND NO DEFECTS WERE NOTED.  GROUND RUN OF ENGINE CHECKED GOOD.  PART CAUSING PROBLEM TO BE DETERMINED.
